# SDR SWAA2013090419823

- Difficulty date: August 23, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N273AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 26,528 hours, 11,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A8122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT DOOR SEAL WEB CORRODED.  R&R WEB IAW SRM & DRAWING.
